# SDR AALA2019111839014

- Difficulty date: November 12, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 20,937 hours, 4,326 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: ABS01213X
- Condition: Malfunctioned
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO LAX ON ACCOUNT OF STUCK FLAP INDICATION. MAINTENANCE REMOVED AND REPLACED L/H FLAP INTERCONNECTING STRUT PROXIMITY SENSOR 39CV IAW AMM 27-51-44. ACCOMPLISHED OPS TEST OF FLAP FAILURE DETECTION SENSORS IAW AMM 27-51-00. OPS CHECKED NORMAL.
